?

Log in

No account? Create an account
 
 
11 August 2012 @ 12:33 pm
Feel Like Crap  
Had to go to the dentist and have a new crown done for a tooth that was cracking. I swear, I wish my response to medications was normal. I do the twilight sedation, along with laughing gas, and one pill doesn't work so I do two. I took it a a half hour before as instructed, but we were halfway through the appointment before it even started working. My face today feel awful, and in a lot of pain. I don't remember getting a crown hurting this much, this feels more like a root canal. I'm utterly miserable right now, my whole body hurts, and my brain feels like I drank a bottle of cheap vodka - or at least what I think that would feel like. Even moving from my chair feels like more effort than I want to expend currently.
 
 
 
Black_Raven135black_raven135 on August 11th, 2012 10:45 pm (UTC)


"..........it always takes a long time to kick in"

That is not what is suppose to happen
As one of the anesthesiologists once told me:
'To sleep quickly, wake up quickly'
It is why so many 'gas men' like it and it has no side effects
I felt like I had had a lovely nap, instead of being out for five
hours and when I went into recovery to see mom she was sitting up in bed and asked me "So when are we going to lunch?"
I told her, 'WE are not going to lunch, WE are going home"
Your reaction reminds me of the time mom had hand surgery and they
gave her codeine for pain
My sister had to rush her to the hospital because she was so wired
and her pulse so fast
Normally codeine does not affect people like that.
Ithithildyn on August 11th, 2012 10:51 pm (UTC)
I'm the person that wakes up still on the operating table. Yes I have done that. I'm wired wrong :)
Black_Raven135black_raven135 on August 11th, 2012 10:57 pm (UTC)
I'm the person that wakes up still on the operating table

THAT was my real fear when I had my brain surgery in 2003
I had seen a program on tv about people who woke up during surgeries, but could not alert anyone to that fact
I asked my neurosurgeon for a MAC because I have horrific side effects from a general......... and I remember he replied "No way, we cannot have even minute movement' during the procedure
(later I found out I had a halo on during it also to keep movement down to a minimum)

You MUST make certain your medical record is fully flagged because of your reaction to anesthesia meds